RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 11, Number 1  


Experimental research of Frobenius problem for three arguments
I. S. Vorobjov
3
The average length of Minkowski's diagonal continued fractions
O. A. Gorkusha
10
On the distortion theorems for algebraic polynomials
V. N. Dubinin
28
On cylindrical minima of three-dimensional lattices
A. A. Illarionov
37
The average number of vertexes of Klein polyhedrons for integer lattices
A. A. Illarionov, D. Slinkin
48
On the asymptotics of the basic functions of a generalized Taylor series for some classes of infinitely differentiable functions
V. A. Makarichev
56
The problem of acoustic sounding within fluctuation ocean
I. V. Prokhorov, V. V. Zolotarev, I. B. Agafonov
76
About a method of constitutive relations «tensions – deformation rates» definition at intensive afterflow conditions by experimental data
G. M. Sevastyanov
88
On Gauss — Kuz'min statistics in short intervals
A. V. Ustinov
93
The analyze of the applicability of diffusion approximation for the radiation transfer equation with account of Сompton scattering
I. P. Yarovenko
99
Дальневосточный математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019